An algebraic construction of the generic singularities of Boardman-Thom
Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 205-244.
@article{PMIHES_1974__43__205_0,
     author = {Mount, Kenneth and Villamayor, Orlando E.},
     title = {An algebraic construction of the generic singularities of {Boardman-Thom}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {205--244},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {43},
     year = {1974},
     zbl = {0283.57013},
     mrnumber = {50 #1283},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__43__205_0/}
}
TY  - JOUR
AU  - Mount, Kenneth
AU  - Villamayor, Orlando E.
TI  - An algebraic construction of the generic singularities of Boardman-Thom
JO  - Publications Mathématiques de l'IHÉS
PY  - 1974
DA  - 1974///
SP  - 205
EP  - 244
VL  - 43
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1974__43__205_0/
UR  - https://zbmath.org/?q=an%3A0283.57013
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #1283
LA  - en
ID  - PMIHES_1974__43__205_0
ER  - 
%0 Journal Article
%A Mount, Kenneth
%A Villamayor, Orlando E.
%T An algebraic construction of the generic singularities of Boardman-Thom
%J Publications Mathématiques de l'IHÉS
%D 1974
%P 205-244
%V 43
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1974__43__205_0
Mount, Kenneth; Villamayor, Orlando E. An algebraic construction of the generic singularities of Boardman-Thom. Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 205-244. http://www.numdam.org/item/PMIHES_1974__43__205_0/

[1] P. Berthelot, Immersions régulières et calcul du K d'un schéma étale, SGA, Exposé VII. | Zbl

[2] J. M. Boardman, Singularities of differentiable maps, Publ. Math. I.H.E.S., 33 (1967), 21-57. | Numdam | MR | Zbl

[3] D. Buchsbaum, A generalized Koszul complex, I, Trans. Amer. Math. Soc., 111 (1964), 183-196. | MR | Zbl

[4] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N. J., 1956. | MR | Zbl

[5] C. Chevalley, Seminar on Categories and sheaves, Fall, 1962. | Zbl

[6] J. Eagon, Ideals generated by the subdeterminants of a matrix, Ph. d. Thesis, Univ. of Chicago, Chicago, Ill., 1961.

[7] J. A. Eagon and D. G. Northcott, Ideals defined by matrices and a certain complex associated with them, Proc. Royal Society, A, 269 (1962), 188-204. | MR | Zbl

[8] Fitting, Die Determinantenideale eines Moduls, Jahresbericht der Deutschen Math. Vereinigung, X, VI (1936), 195-221. | JFM | Zbl

[9] A. Grothendieck, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., 4 (1960), 1-228. | Numdam | Zbl

[10] Hodge and Pedoe, Methods in Algebraic Geometry, vol. I, Cambridge Univ. Press, 1947.

[11] N. Jacobson, Lie Algebras, Interscience Tracts in Pure and Applied Mathematics No. 10, Interscience, New York, 1962. | MR | Zbl

[12] K. Mount, Some remarks on Fitting's invariants, Pacific Journal of Math., 13 (1963), 1353-1357. | MR | Zbl

[13] K. Mount and O. E. Villamayor, Taylor series and higher derivations, Publication de Departamento de Matematica, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Argentina.

[14] Y. Nakai, On the theory of differentials in commutative rings, J. Math. Soc. of Japan, 13 (1961), 63-84. | MR | Zbl